# SDR DXTA200802809

- Difficulty date: January 30, 2008
- Submitted: February 1, 2008
- Operation: Air carrier
- Aircraft: N950QS
- Make and model: Cessna 750
- Aircraft serial: 7500050
- Aircraft time: 8,276 hours, 5,276 cycles
- Engine: Allsn AE3007C
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 1103P0912
- Part serial: 0980
- Condition: Inoperative
- Location: Hp Duct
- Part time: 1,118 hours, 655 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON THE TAKEOFF ROLL THE HP DUCT (O) PRESSURE RT ILLUMINATED. REPLACED FAILED RT HP DUCT OVER-PRESSURE SWITCH WITH NEW IAW CHAPTER 30-10-00 OF THE MM. OPERATONAL CHECK OK.
